# SDR AALA202507036536

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 17,523 hours, 4,742 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: E0242A28A0
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SEA DUE TO THE FLIGHT CREW REPORTING AFTER TAKEOFF A FLIGHT CONTROL SLATS FAULT DISPLAYED, FLAPS WILL RETRACT TO 0, SLATS STOP BETWEEN 1 AND 0. THE FLIGHT CREW ACCOMPLISHED ECAM ACTIONS WHICH DID NOT RECTIFY THE ISSUE. THE AIRCRAFT LANDED SAFELY AT SEA WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED TSM 27-81-00-810-810-A ALONG WITH A BITE CHECK OF THE SYSTEM WITH NO ISSUES NOTED. MAINTENANCE REPLACED RELAYS 90CV (AALA202507036536) AND 92CV (AALA202507038851) PER AMM 27-84-00 AS A PRECAUTIONARY MEASURE. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
